Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 138, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Nov 30, 2017, 2:43 PM EST. It took effect at Dec 1, 2017, 11:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2017, 2:43 PM EST (19:43 UTC)
- In effect from
- Dec 1, 2017, 11:00 AM EST
- Expired
- Dec 1, 2017, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
442 WHUS71 KBOX 301943 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 243 PM EST THU NOV 30 2017 ANZ250-254-255-010345- /O.NEW.KBOX.SC.Y.0138.171201T1600Z-171202T0800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 243 PM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 3 AM EST SATURDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
5 follow-up statements
697 WHUS71 KBOX 010322 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1022 PM EST THU NOV 30 2017 ANZ250-254-255-011130- /O.CON.KBOX.SC.Y.0138.171201T1600Z-171202T0800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1022 PM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 3 AM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
807 WHUS71 KBOX 010842 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EST FRI DEC 1 2017 ANZ231-232-251-011645- /O.EXB.KBOX.SC.Y.0138.171201T1600Z-171202T0200Z/ CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 342 AM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EST THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-255-011645- /O.EXT.KBOX.SC.Y.0138.171201T1600Z-171202T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 342 AM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
241 WHUS71 KBOX 011426 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 926 AM EST FRI DEC 1 2017 ANZ250-254-255-012230- /O.CON.KBOX.SC.Y.0138.171201T1600Z-171202T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 926 AM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-251-012230- /O.CON.KBOX.SC.Y.0138.171201T1600Z-171202T0200Z/ CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 926 AM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
075 WHUS71 KBOX 012032 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 332 PM EST FRI DEC 1 2017 ANZ231-232-251-012145- /O.CAN.KBOX.SC.Y.0138.000000T0000Z-171202T0200Z/ CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 332 PM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ250-254-255-020400- /O.EXT.KBOX.SC.Y.0138.000000T0000Z-171202T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 332 PM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS AROUND 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
376 WHUS71 KBOX 020000 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 700 PM EST FRI DEC 1 2017 ANZ250-254-255-020100- /O.CAN.KBOX.SC.Y.0138.000000T0000Z-171202T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 700 PM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO DIMINISH THIS EVENING. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 12:56 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 30, 12:56 PM EST, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Taunton MA 1256 PM EST Thu Nov 30 2017 .SYNOPSIS... High pressure over New England moves east today, but provides dry and seasonably cool conditions. Clouds will increase from south to north this afternoon. A cold front brings scattered showers tonight and early Friday. High pressure then brings dry weather into the weekend. Initially warm and breezy ahead of a cold front expected to sweep through the area on Wednesday, followed by colder, Arctic air towards the later half of next week into the following weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1255 pm update... High pressure slowly moving off the coast has allowed for warm advection aloft and a fair amount of mid/high level cloudiness to develop early this afternoon. Temps were generally in the upper 30s across the lower CT River Valley and high terrain with lower to middle 40s elsewhere. Probably will only see highs rise another degree or two, but with rather light winds not a bad day by any means to close out November. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Tonight... Northern stream shortwave moves from the Great Lakes into New England. Cross sections show moisture from the surface to 600 mb. The right-entrance region of the upper jet sweeps across our region around and after midnight, bringing modest lift. Expect a period of showers in most of Southern New England. Available moisture is modest, but enough to support a few hundredths. Model timing on the frontal passage looks similar, roughly 05-06Z in and west of the CT Valley, 08-09z Central Hills, and 11-12Z in the coastal plain. After a quick fall at sunset, expect the clouds and south flow to keep temps steady or slowly rise overnight, then fall again after cold front passage. Expect temps during the precipitation will be in the 40s with evening or late night mins in the 30s inland and lower 40s along the coast. Friday... Upper trough and cold pool move overhead on Friday. Dry air will allow clearing for the afternoon. The colder air aloft should allow somewhat better mixing, but the mixed layer looks to remain no higher than 925 mb. Maximum winds in this layer a forecast around 20 knots. Temperatures at 925 mb reach -2C to +2C, which would support max temps in the 40s to around 50. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... */ Highlights... - Around Sunday / Monday monitoring high astro tides and N winds - Potential nearby inverted "NORLUN" trof Sunday night into Monday - Warm up Tuesday and Wednesday prior to a sweeping cold front - Widespread rain, embedded heavier showers along the cold front - Arctic air settling in during late week into the following weekend */ Overview... Winter is coming. Step back to the present, deep exchange ongoing over the N Atlantic and W Europe. Highly amplified, a wall is in place. Nothing abating upstream, the Pacific jet continues to pump mid-level energy across the CONUS through the zonal flow. Bottling up, one after another, across the Central N Atlantic, the blocking wall retrogrades from 30W to 60W longitude over the weekend into early next week. Slowed to stopped flow upstream, no where to go, the pattern amplifies, energy becomes displaced around the N pole, especially as mid-level disturbances jam up across E Canada. S draw of Arctic air magnified via S shear courtesy of amplified H5 ridging over Western N America, aided perhaps via MJO contributions, looking at H85 temperature anomalies on the order of -10 to -12C towards the end of the week around the Midwest (actual values aloft around -10 to -15C). Much of the region mid to late week, including our neck of the woods, will see unseasonably cold 2m temperatures. The jam up over E Canada, going into the following weekend, attention will be needed upon additional mid-level disturbances as they rotate through the amplified ridge-trof flow spread across the CONUS. Looking for sub-tropical connections coincident with strong dynamics and robust curvature associated with any trof amplification across regions of baroclinicity that'll aid in storm development, this as Arctic air continues to spill S rearward, especially over the N Central CONUS. The first half of the long-term forecast period beginning Friday night is mundane with the only concern being the proximity of the jam up across the NW Atlantic and the influence of N winds as we observe a period of high astronomical tides. With the continued zonal flow into midweek, looking at an ebb and flow pattern of near seasonable conditions followed by abnormal warmth prior to a sharp cold front sweeping the region Wednesday. It's behind the cold front that undoubtedly the NE CONUS finds itself on the cold and dry side of the envelope towards late week with a potential brush of winter-weather outcomes well N/W as low pressure develops and deepens over E Canada. Bottled up, we must watch for additional energy rotating through the amplified pattern, if there are any storm implications for our region. However, in evaluating mean ensemble guidance, it's possible the plug is pulled across the N Atlantic allowing zonal "escape" flow E by the weekend, the downstream wall potentially having broken open. Not sold on the late period 30.0z EC just yet. Considerable spread in ensemble guidance and a lot of moving parts that are 6 to 10 days out, low confidence in the forecast further out in time. Will hit upon any forecast considerations along with threats and impacts in the discussion below. */ Discussion... Saturday night through Monday night... Jam up across the N Atlantic, monitoring northerly winds round deepening storm development E, well offshore, potential impacts upon N-facing shores during a period of high astro tides. This as additional mid-level energy sweeps the region which could lead to an inverted "NORLUN" trof Sunday into early Monday NE of our region across coastal Maine (push of colder air aloft, steeper lapse rates possibly on up to H7, in a region of mid-level ascent and height falls bringing about low-level convergent focus potential). Local enhancement to the N wind profile as high tides for Boston are forecast around 12.0 to 12.3 feet, for N facing shores there's the threat of minor coastal flooding, especially along vulnerable shoreline roads. See the COASTAL FLOODING section below. Near to slightly below seasonable conditions throughout. Tuesday into Wednesday... Sweeping cold front. Period of widespread rain with embedded heavier showers given decent sub-tropical connection of higher theta-E under- going convergent forcing along the cold front and nose of low-level winds. Speaking of and considering strong warm air advection aloft, need to monitor the Tuesday night into early Wednesday time-frame for the possibility of strong SW winds, especially over SE New England. Early to say right now as to if headlines will be needed. Consistent signal within all model guidance of a stout SW jet at H925 up around 50 to 55 mph mainly over far SE New England. Aside, looking at the last gasp of warm temperatures before winter ushers in. Highs potentially topping out above 60 over SE New England on Wednesday just prior to cold frontal passage. The 30.0z GFS is still slightly faster to the 30.0z EC, the 30.0z Canadian in-between. Will lean on the 30.0z EC with this run. Echoing the previous forecaster but perhaps too early to say is whether quickly undercutting colder air will lend to some changing precipitation types towards snow on the backside of the sweeping cold front prior to the dry slot wrapping in and everything exiting out. Wednesday night onward... On the cold, dry side of the envelope. Leaning towards the 30.0z EC with the dry slot wrapping around the deepening low center jammed up across E Canada with no where to go. NW flow rearward, cross-polar implications with Arctic air spilling S, lake effect snow machine ongoing, could see some snow shower activity stream as far S/E as the Berkshires. As we go into the end of the week, with preference to ensemble means rather than operational forecast model runs, colder air driving in, looking at temperatures below average for early December. No certainty otherwise especially concerning specific outcomes and impacts. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Friday/... This afternoon...Moderate to high confidence. VFR conditions dominate with plenty of mid/high level cloudiness in the region. However, some marginal MVFR cigs will impact the region at times, mainly across the interior and the south coast. Tonight...Moderate to high confidence. A broken deck of clouds will generally range from low end VFR to MVFR at times. Brief band of showers sweeps across the interior between 10 pm and 2 am, impacting eastern MA/RI between 1 and 5 am although may linger a bit longer across the southeast New England coast. Showers will be most numerous across western MA, but probably become more hit and miss as they move into portions of eastern MA/RI. Friday and Friday night...High confidence. VFR conditions other than perhaps some marginal MVFR cigs developing Friday night across the Cape/Ack with ocean effect cloud potential. Northwest winds may gust to around 20 knots Friday afternoon and perhaps up to 25 knots along the immediate coast. KBOS Terminal...Moderate to high confidence in TAF. KBDL Terminal...Moderate to high confidence in TAF. Outlook /Saturday through Monday/...High confidence. Saturday through Monday: VFR. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Friday/...Moderate-High confidence. Today... High pressure over the waters this morning moves east this afternoon. Still some very marginal 5 foot seas across our far eastern waters, but coverage was so limited opted to cancel marine headlines. Winds shift to the south this afternoon with some gusts to 20 knots possible by early evening. Tonight... Cold front sweeps east across New England, crossing the waters late at night. Expect scattered showers along and ahead of this front with MVFR cigs and vsbys. South winds shift from the northwest after the cold front moves through. Friday... A few showers early, then clearing skies. Northwest winds less than 25 knots and seas less than 5 feet. Outlook /Friday Night through Monday/...Moderate confidence. Friday: Winds less than 25 kt. Chance of rain showers. Friday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Saturday: Winds less than 25 kt. Seas locally approaching 5 ft. Saturday Night through Sunday Night: Winds less than 25 kt. Monday: Winds less than 25 kt. Seas locally approaching 5 ft. && .TIDES/COASTAL FLOODING... Astronomical high tides reach 12.0-12.3 feet each mid day through Tuesday. This will be the third highest monthly high tide for 2017 at Boston and fourth highest at Newport. An offshore low is expected to develop and wobble S of Nova Scotia by the weekend rearward of which there is the possibility of an inverted trough along with an enhancement in northerly flow Sunday night into Monday. Continuing to monitor with later forecasts, there is concern of minor coastal flooding occurring at the time of high tide, impacting vulnerable shoreline roadways. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...WTB/Sipprell NEAR TERM...Frank SHORT TERM...WTB LONG TERM...Sipprell AVIATION...Frank/Sipprell MARINE...Frank/WTB/Sipprell TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 30, 3:11 AM EST, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 311 AM EST Thu Nov 30 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-010815- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 311 AM EST Thu Nov 30 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-010815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 311 AM EST Thu Nov 30 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.